# SDR FDEA201309072153

- Difficulty date: September 7, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 53,188 hours, 11,221 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP AFT HINGE BRACKET PIVOT INBD LUG BORE FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMITS IAW CMM 57-52-03 REVISION 76.  BLEND OUT CARRIED OUT IAW SRM 57-00-00 REVISION 53. REPAIRED IAW EA 1-5750-T0302386 PART 1 STEP 1,3,4,5,7   AND 8.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 117.
